Chaotic systems synchronization


Suykens J., Yalçın M. E. , Vandewalle J.

CHAOS CONTROL: THEORY AND APPLICATIONS, vol.292, pp.117-135, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 292
  • Publication Date: 2003
  • Title of Journal : CHAOS CONTROL: THEORY AND APPLICATIONS
  • Page Numbers: pp.117-135

Abstract

In this chapter a systematic overview is given of methods for chaotic systems synchronization in the case of Lur'e systems. For autonomous schemes the link with absolute stability theory is emphasized and robust synchronization is discussed. For non-autonomous schemes nonlinear H-infinity synchronization is explained. Criteria for schemes with time delay are given which can be either delay-independent or delay-dependent. Impulsive synchronization is discussed for state and dynamic measurement feedback. Sufficient conditions for global synchronization are expressed in terms of matrix inequalities and are illustrated on a number of examples.